# SDR AALA202411132640

- Difficulty date: November 10, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 73,202 hours, 28,434 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M21119
- Condition: Inoperative
- Location: Zone 800
- Part time: 8,811 hours, 4,065 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE ACCOMPLISHING EPSU TEST ON PTP PANEL ESPU INT LOAD FWD LAND EPSU EXT LOAD FWD L FAULTS SHOWN. BITE TEST ON EPSU 10WL SHOWS FLASHING RED INTERIOR LIGHTS FAULTED AND EXTERIOR LIGHTSFAULT. L1 (AALA202411132640) AND R1 (AALA202411137624) DOOR SLIDE ASSY REPLACED.
